# SDR FDEA201501310401

- Difficulty date: January 31, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888503
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK NR 12 CUT OUT OTBD CORNER CRACKED AT XOS 775.  REPAIRED IAW SRM 57-40-02 FIGURE 201 REPAIR 7.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
